PDA

View Full Version : Hydroxycut



Tinker
04-08-2008, 12:41 AM
Holy Hell !!! I started taking it Friday and loss 3 lbs already . I have not had such energy since I was in my 30's . I got about 3 hours sleep last night . Today, I shampooed the carpet, pulled the appliances out, washed my kitchen walls , wiped my aplliances off, mopped the floor and many other things that I have been putting off . I even have the mini blinds down as I'm washing windows tomorrow .

SleepinCatz
04-08-2008, 12:59 AM
wow! that is results!

Shellyamc
04-08-2008, 01:35 AM
wow..keep us posted on how you are doing with it!!!


I'll need to get these baby lbs off..oh well yes they are from Katelyn still..but you know how that is :lol:

Tinker
04-08-2008, 02:29 AM
wow..keep us posted on how you are doing with it!!!


I'll need to get these baby lbs off..oh well yes they are from Katelyn still..but you know how that is :lol: uh, Shelly , I hate to be the bearer of bad news, but are you not pregnant . Might have to wait a few months .

Shellyamc
04-08-2008, 02:33 AM
I know :sigh;

But I can dream about being skinny can't I :rolleyes008::lol:

Tinker
04-08-2008, 02:39 AM
yes but yours is a good fat and you have a sweet package to look forward too , I'm just full of cellulite, fat , wiggles, jiggles and non fitting clothes LOL

Shellyamc
04-08-2008, 02:46 AM
yes but yours is a good fat and you have a sweet package to look forward too , I'm just full of cellulite, fat , wiggles, jiggles and non fitting clothes LOL

Noooo..you are beautiful!!! You shouldn't say things like that about yourself:hug2:

Oh and it is only good fat when you are pregnant..in 9 months I'll just be good old fat again :lol:

Claire
04-08-2008, 08:25 AM
3lb is wonderful! Well done. Any chance you can come and do my chores?

Dawn
04-08-2008, 08:53 AM
Hydroxycut is full of caffeine - that's why you're all hyper. :lol:

Tink
04-08-2008, 11:42 AM
I hate to be a doom and gloom sort, but do get your BP checked, Sister Tinker. :o There have been several reports about real heart stress as a result of that diet aid. :( Just be careful, ok? :hug1:

Dorothy
04-08-2008, 02:40 PM
Debbie honey, all that stuff is is a legal upper and it will mess with your other meds, I would check with your doctor before you take anymore!!!!!

Tink
04-08-2008, 02:46 PM
Oh good heavens! I didn't realize you took prescription medication! No way should you be using that without your doctor's approval. :( Please stop using it until you've got the ok? :(

Ursula
04-08-2008, 02:49 PM
What is it? I never heard of it.

Tink
04-08-2008, 02:54 PM
It's an OTC weight loss product that has some serious side effects reported. It's heavy on caffiene which can really drive a BP up, and cause the heart to race. Not a good thing, especially if you are working like a busy bee with all the created nervousness of the caffiene rush.

It also has other ingredients that may interact with Rxs. :(

Tinker
04-08-2008, 02:56 PM
3 1/2 lbs and counting
I'm ok, really I am, I'm only taking an anti depreesant and my others have been cut in half . My BP is a slight bit high, so I will check it today at my MIL's .
I started my 2 pills today , I'm suppose to take six, I will only take four . I take them twice a day rather than 3 times or I'd really be zooming .

Tink
04-08-2008, 02:57 PM
Please, please check with your Doc. :(

Tinker
04-08-2008, 10:22 PM
OK, MIL has the same concerns . At her house I got really nausous ...my MIL said, I went pale right before I dove for the bathroom, but the feeling passed . I may have needed more to eat , but I won't take chances . I'm not going to take anymore tonight . And her scale which is digital states I weigh 153 . If thats the case I either loss to fast or I weighed less than I thought to start with .

Tink
05-08-2008, 02:30 AM
It's the caffeine. It's making you sick. :( Please? Call the doctor today, ok?

Beccaberry
05-08-2008, 02:33 AM
:yeahthat:

Don't take any chances dear friend...a few pounds isn't worth destroying your health... :hug2:

Johnie
05-08-2008, 02:37 AM
I know it's hard to lose weight but it's way safer to exercise and eat better. Don't take any chances with those drugs. They can wreak havoc on your body.

Tinker
05-08-2008, 03:00 AM
I'll listen I just wanted to look good fore the wedding . And if I had stuck with the exercise back when I wouldn't be trying to drop 10 lbs or more so quickly .

Johnie
05-08-2008, 03:01 AM
Just get some Spanx or another good foundation garment and you will be fine!!

Tink
05-08-2008, 12:07 PM
I bought a pair of those. Forget trying to get them on! :eek: I'm serious! I haven't hopped, wriggled, contorted, stretched, deep knee bended, flailed like that since trying to get into the size 2 jeans in high school! :eek:

Spanx clearly do not work for everyone! :lol:

Dorothy
05-08-2008, 12:18 PM
I bought a pair of those. Forget trying to get them on! :eek: I'm serious! I haven't hopped, wriggled, contorted, stretched, deep knee bended, flailed like that since trying to get into the size 2 jeans in high school! :eek:

Spanx clearly do not work for everyone! :lol:

OMG, I can just see you doing that and I can all but hear all those naughty words too :laugh2::laugh:

Johnie
05-08-2008, 01:52 PM
I always buy pantyhose and things of that nature bigger than what I normally wear because they always run small.